# SDR DXTA2024110401012

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60073
- Aircraft time: 1,678 hours, 755 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Fadec
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FADEC FAULT CYAN CAS: LEFT FADEC FAULT CYAN MESSAGE ON CLIMBOUT FOLLWED BY A LEFT THRUST REVERSE FAIL AND ASSOCIATED AMBER CAS ON LANDING. ASSOCIATED FAULT CODE: 7326719LBR CORRECTIVE ACTION; POWERED ON THE AIRCRAFT AND THERE WAS NO FAULT MESSAGES FOR THE FADEC NOR THE THRUST REVERSER. PERFORMED MULTIPLE ENGINE RUNS AND CYCLED THE THE TR MULTIPLE TIMES WITH NO ISSUES. ROLLS ROYCE RESPONDED AND SAID THE FAULTS ARE NUISANCE FAULTS AND TO VERIFY THAT THERE ARE NO CURRENT MESSAGE, WE POWERED THE AIRCRAFT BACK UP AND NO FADEC OR THRUST REVERSER CAS WERE PRESENT. CONTACTED MCC AND THEY WERE GOOD WITH RELEASE. SYSTEM OPERATIONAL CHECK GOOD. WORK PERFORMED IAW GL-5500 AMM 71-00-00.
